# SDR DALA2018102606302

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 69,165 hours, 50,775 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG, SMALL DEN ON COWLING. REMOVED AND REPLACED NR 1 ENG NOSE COWL PER AMM 71-11, ERA 572607-14 ORIG. (LP3762710)
